# SDR ASAA2013031494177

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,583 hours, 5,506 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU START AT GATE, FAULT LIGHT ILLUMINATED.  TURNED APU SWITCH OFF AND LIGHT WENT OUT.  SECOND START WAS NORMAL.  COMPLISHED APU BITE IAW FIM 49-60, TASK 801.  CURRENT STATUS SHOWS NO FAULTS.  FAULT HISTORY FOR PREVIOUS START SHOWS MX MESSAGE 49-41012, NO APU ROTATION SHUTDOWN.  ACCOMPLISHED FIM 49-40, TASK 803 FAULT CLASSIFIED AS INTERMITTENT.  APU GROUND START SUCCESSFUL.
